# SDR K3HA990010

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 5509801
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM A FAILURE INFLIGHT.  FOUND NR 1 ENGINE HYDRAULIC PUMP FAILED (CASE LEAK).  REPLACED NR 1 PUMP PER MM 29-11-33 AND CHECKED AND REPLACED NR 1 ENGINE CASE DRAIN FILTER (P/N 7577741) AS PRECAUTIONARY.  NO CONTAMINATION FOUND.  SERVICED HYDRAULIC SYSTEM, BLED AIR FROM SYSTEM, RESERVICED.  RAN ENGINE NR 1 OPS AND LEAK CHECKED NORMAL.
